Skip to content

What sickness has feeling weak and no appetite for adult?

What sickness has feeling weak and no appetite for adult?

Fatigue and loss of appetite in older adults heart disease. hypothyroidism. rheumatoid arthritis. chronic lung disease or COPD.

What causes decreased appetite, fatigue, nausea or vomiting?

There are 140 conditions associated with decreased appetite, fatigue, nausea or vomiting and weight loss (unintentional). The links below will provide you with more detailed information on these medical conditions from the WebMD Symptom Checker and help provide a better understanding of causes and treatment of these related conditions.

How to get rid of tiredness and loss of appetite?

Home remedies 1 Make sleep a priority. Getting enough sleep helps boost a person’s energy levels throughout the day. 2 Drink plenty of water. Dehydration can lead to decreased energy levels and feelings of fatigue. 3 Eat a healthful, balanced diet. 4 Focus on stress management. …

What happens to your body when you have nausea and vomiting?

When nausea causes repeated vomiting over time, it can result in serious malnutrition, dehydration and imbalances in some of the normal chemical compounds, called electrolytes, in the blood. Appetite loss, or not feeling the urge to eat, can accompany nausea, but it can also occur on its own.

When to see a doctor about nausea and appetite loss?

If the nausea or appetite loss you are experiencing appeared just after you began taking a new medication, your drug is a possible cause of your symptoms. If the problem doesn’t improve over the next few weeks, talk to your doctor about it.

There are 140 conditions associated with decreased appetite, fatigue, nausea or vomiting and weight loss (unintentional). The links below will provide you with more detailed information on these medical conditions from the WebMD Symptom Checker and help provide a better understanding of causes and treatment of these related conditions.

Home remedies 1 Make sleep a priority. Getting enough sleep helps boost a person’s energy levels throughout the day. 2 Drink plenty of water. Dehydration can lead to decreased energy levels and feelings of fatigue. 3 Eat a healthful, balanced diet. 4 Focus on stress management.

If the nausea or appetite loss you are experiencing appeared just after you began taking a new medication, your drug is a possible cause of your symptoms. If the problem doesn’t improve over the next few weeks, talk to your doctor about it.

When nausea causes repeated vomiting over time, it can result in serious malnutrition, dehydration and imbalances in some of the normal chemical compounds, called electrolytes, in the blood. Appetite loss, or not feeling the urge to eat, can accompany nausea, but it can also occur on its own.